# SDR AALA202202032769

- Difficulty date: February 2, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A300*
- Aircraft serial: 3584
- Aircraft time: 41,933 hours, 16,276 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN DOOR SLIDE PRESSURE 4L SHOWS ON THE LINE BETWEEN RED /GREEN . CIDS PANEL SHOWS MESSAGE " CHECK PRESSURE". SERVICED DOOR DAMPER EMERGENCY CYLINDER PER AMM 52-10-00.
